# SDR DALA2023031702023

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #16 CORROSION ON SKIN BTW 4 TO 8 O'CLOCK POSITION AND CORROSION ON LOWER EDGER FITTING BTW 1 TO 3 O'CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00527: HOLE #16 WAS REPAIRED PER PRI 591110-14 REV 1 AND ER/A 591110-14 REV B SECTION I: PERMANENT REPAIR. (2672567)
